Geometrical Bell inequalities for arbitrarily many qudits with different outcome strategies

Marcin Wieśniak , Arijit Dutta , Ryu Jeonghee

Abstract

n/a
Author Marcin Wieśniak (FMPI / II)
Marcin Wieśniak,,
- Institute of Informatics
, Arijit Dutta (FMPI / ITPA)
Arijit Dutta,,
- Institute of Theoretical Physics and Astrophysics
, Ryu Jeonghee (FMPI / ITPA)
Ryu Jeonghee,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Physics A-Mathematical and Theoretical, ISSN 1751-8113, (A 25 pkt)
Issue year2016
Vol49
No3
Pages1-11
Keywords in EnglishBell inequalities, nonclassicality, geometric Bell inequalities
DOIDOI:10.1088/1751-8113/49/3/035302
URL http://iopscience.iop.org/article/10.1088/1751-8113/49/3/035302/pdf
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.857 (2) - 2016=1.605 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back